# SDR UPS05445093

- Difficulty date: July 25, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: U/D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D BS 360 FLOORBEAM UPPER CHORD HORIZONTAL AFT FLANGE 1EA MOUNTING HOLE CRACK AT LBL 46" (CRACK LENGTH 1/16").  U/D BS 360 LBL 21" TO LT O/B END AREA FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 53-10-07 FIG 23.
